A Tutorial Exposition of Various Methods for Analyzing Capacitated Networks

Ali Muhammad Ali Rushdi, Omar Mutab Alsalami

Page: 1-23
Abstract View: 230 times | Full Article - PDF: 171 times | Review History: 0 times |

Oblateness Effects on Solar Sail in the Restricted Three–body Problem

Fatma M. Elmalky, M. N. Ismail, Ghada F. Mohamedien

Page: 24-34
Abstract View: 166 times | Full Article - PDF: 115 times | Review History: 0 times |

An SEIQR Mathematical Model for The Spread of COVID-19

Samuel B. Apima, Jacinta M. Mutwiwa

Page: 35-41
Abstract View: 177 times | Full Article - PDF: 141 times | Review History: 0 times |

Odd Lindley-Kumaraswamy Distribution: Model, Properties and Application

Kuje Samson, Abubakar, Mohammad Auwal, Asongo, Iorkaa Abraham, Alhaji, Ismaila Sulaiman

Page: 42-58
Abstract View: 121 times | Full Article - PDF: 127 times | Review History: 0 times |

Foldness of Positive Implicative Ideals in BCk-Algebras

Mahasin A. Ahmed, Esmat A. Amhed

Page: 59-79
Abstract View: 205 times | Full Article - PDF: 75 times | Review History: 0 times |

The Eigenvectors of the Transition Matrix as Predictors of the Dynamics of a Synchronous Boolean Network

Ali Muhammad Ali Rushdi, Adnan Ahmad Alsogati

Page: 80-99
Abstract View: 111 times | Full Article - PDF: 93 times | Review History: 0 times |

The Reciprocal Generalized Inverse Gaussian Frailty with Application in Life Annuity Business

Walter Onchere, Richard Tinega, Patrick Weke, Jam Otieno

Page: 112-131
Abstract View: 115 times | Full Article - PDF: 72 times | Review History: 0 times |

On gω-Open Sets in Grill Topological Spaces

Amin Saif, Mohammed Al-Hawmi, Basheer Al-Refaei

Page: 132-143
Abstract View: 86 times | Full Article - PDF: 108 times | Review History: 0 times |

Some Topological and Algebraic Features of Symmetric Spaces

Um Salama, Ahmed Abd Alla, A. Elemam

Page: 144-155
Abstract View: 80 times | Full Article - PDF: 91 times | Review History: 0 times |

Regional Boundary Exact Controllability of the Wave Equation by Strategic Actuators on a Polygonal Domain with Cracks

Cheikh Seck, Ousmane Sène, Teuw Niane

Page: 100-111
Abstract View: 100 times | Full Article - PDF: 86 times | Review History: 0 times |